Vol. 11, No. 8, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Integral canonical models for automorphic vector bundles of abelian type

Tom Lovering

Vol. 11 (2017), No. 8, 1837–1890
Abstract

We define and construct integral canonical models for automorphic vector bundles over Shimura varieties of abelian type.

More precisely, we first build on Kisin’s work to construct integral canonical models over OE[1N] for Shimura varieties of abelian type with hyperspecial level at all primes not dividing N compatible with Kisin’s construction. We then define a notion of an integral canonical model for the standard principal bundles lying over Shimura varieties and proceed to construct them in the abelian type case. With these in hand, one immediately also gets integral models for automorphic vector bundles.

Keywords
Shimura varieties, automorphic vector bundles, integral models, Shimura, abelian type
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 14G35
Milestones
Received: 29 August 2016
Revised: 8 June 2017
Accepted: 21 July 2017
Published: 15 October 2017
Authors
Tom Lovering
Department of Mathematics
Harvard University
1 Oxford St.
Cambridge, MA 02138
United States